Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 7, Number 5  


Mathematical methods and scientific progress
963
The asymptotic distribution of rounding off errors in linear transformations
V. V. Voevodin
965
On the speed of convergence of approximate methods in the eigenvalue problem
G. M. Vainikko
977
Total error estimate for the solution of a non-linear operator equation by simple iterations
M. D. Babich, V. V. Ivanov
988
Asymptotic representations for prolate spheroidal functions
S. Yu. Slavyanov
1001
On the optimal speed of integrating analytic functions
N. S. Bakhvalov
1011
The computation of tables of roots and weights of Hermite and Laguerre polynomials for $n=1(1)101$
O. V. Baburin, V. I. Lebedev
1021
Computations ofj conformal mappings and the construction of difference nets
S. K. Godunov, G. P. Prokopov
1031
On the solution of nonlinear pursuit problems
V. F. Dem'yanov
1060
Asymptotic form of the solutions of a second order linear differential equation containing a complex parameter
Z. A. Yanson
1078
A method for introducing a parameter when solving boundary value problems for second-order nonlinear ordinary differential equations
E. P. Zhidkov, I. V. Puzynin
1086
Classes of stable schemes
A. A. Samarskii
1096
Solution of a three-dimensional problem of the theory of elasticity by Ritz's method
Yu. S. Verzbinskaya, N. P. Kanareva, S. G. Michlin, B. A. Samokish
1134
The method of small parameter in a boundary value problem for a system of Oseen
B. V. Pal'tsev
1144

Scientific communications
One method of finding the maximum eigenvalue of a symmetric matrix
G. P. Prokopov
1167
Uniform polynomial approximations of functions of one variable
A. A. Korneichuk, N. Yu. Shirikova
1171
Impossibility of the “gradient catastrophe” for slightly non-linear systems
B. L. Rozhdestvenskii, A. D. Sidorenko
1176
Solution of Dirichlet's problem for Laplace's equation by the method of statistical tests
B. A. Mishustin
1179
Use of Stieltjes' moments
È. G. Davydov
1186
Note in connection with a criticism of Bellman's equation
R. P. Fedorenko
1193
Resonance interaction of a charge with a three-dimensionally periodic magnetic field in the non-paraxial case
R. I. Kovtun
1199
Problem of the three-dimensional flight of a spacecraft to the orbits of the outer planets
V. A. Chebakov
1202

Scientific information
Error in digital computation: Ed. L. B. Rall, New York–London–Sydney, John Wiley and Sons Inc., Vol. I., 1965, IX + 324 pp., Vol. II, X + 288 pp.
N. P. Zhidkov
1206
Asymptotic expansions for ordinary differential equations: W. Wasow. New York–London–Sydney, John Wiley and Sons Inc., 1966, XI+362 pp.
M. V. Fedoryuk
1206
Bibliography
1207
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021